Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Balanced Howell rotations of the twin prime power type


Authors: Ding Zhu Du and F. K. Hwang
Journal: Trans. Amer. Math. Soc. 271 (1982), 415-421
MSC: Primary 05B15; Secondary 90D12
DOI: https://doi.org/10.1090/S0002-9947-1982-0654841-X
MathSciNet review: 654841
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove by construction that a balanced Howell rotation for $ n$ players always exists if $ n = {p^r}{q^s}$ where $ p$ and $ q \ne 3$ are primes and $ {q^s} = {p^r} + 2$. This generalizes a much weaker previous result. The construction uses properties of a Galois domain which is a direct sum of two Galois fields.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05B15, 90D12

Retrieve articles in all journals with MSC: 05B15, 90D12


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0654841-X
Article copyright: © Copyright 1982 American Mathematical Society